Buspar causing weight gain
Buspar weight gain discussions have been popular topic among the patients of anxiety who are considering Buspirone. This medication does not directly cause weight gain as a side effect of the treatment. There is no mention of weight gain during clinical trials. However, many patients reported gains and many more reported weight loss too.
So what really cause Buspar weight gain? It can be the medication itself or a combination of medications and drugs interactions. Or it can simply be other factors like change ion eating habits, lack of physical activity, change in lifestyle and many more.
Buspirone Weight Gain has been reported after the use of this medication. This has been observed in less than 1 per cent of patients on Buspirone. In some other cases, weight loss has also been observed and linked to the use of this drug. It is important that you read the drug notice leaflet to get an understanding of all possible side effects. You must talk to your doctor about all side effects that you may encounter during this treatment.